MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROTAPER U ROTARY F2 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROTAPER U ROTARY F2 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number PTURF225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that protaper u rotary f2 25mm broke during use.The broken part remains in the root canal; incorporated into fill.
 
Additional Manufacturer Narrative
Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per 8000-sop-038.Nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.

Brand Name
PROTAPER U ROTARY F2 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17912271
Report Number2320721-2023-00277
Device Sequence Number7472622
Product Code EKS
UDI-Device IdentifierD716PTURF225
UDI-PublicD716PTURF225
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPTURF225
Device Lot Number0000367836
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/06/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown